MAUDE Adverse Event Report: STRYKER SPINE-US ANCHOR L LOCKING PLATE LUMBAR STAND ALONE; ANCHOR-L LUMBAR CAGE

STRYKER SPINE-US ANCHOR L LOCKING PLATE LUMBAR STAND ALONE; ANCHOR-L LUMBAR CAGE
Catalog Number 48667000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
It was reported that the plate disengaged from the cage post operatively.No plan to revise the patient at this time and not patient harm.
 
Event or Problem Description
It was reported that the plate disengaged from the cage post operatively.No plan to revise the patient at this time and no patient harm.
 
Additional Manufacturer Narrative
Method: labelling review, risk assessment, and x-ray.Visual, dimensional, functional and materials analysis could not be performed as device remains implanted in patient.It was confirmed via x-ray that the locking plate disengaged from the cage post-op.The device remains implanted and no revision surgery is scheduled at this time.It was reported that there were no complications during the surgery and appropriate steps from the surgical technique were followed.The plate was inserted using a plate inserter.The surgeon checked if the plate is securely attached.Final position of the plate was confirmed with x-rays.The plate was inserted after all 3 screws were in a desired position.The screws were inserted using all in one guide.The trial and implant were line to line for all aspects.Post-op activity level of the patient is unknown, however it was confirmed that there was no fall involved.No additional patient information is available at this time.X-rays were provided and evaluated by a medical professional.It cannot be conclude from the x-rays why the plate may have separated from the implant.No abnormalities were identified on the x-rays.Manufacturing review and complaint history review could not be performed as the lot number was not provided.The plausible root cause of the reported event cannot be determined conclusively from the information provided.Device is not available for evaluation as it remains implanted per anchor l risk file, factors that may have contributed to the plate disengagement: high bmi: anchor l surgical technique (stg) indicates "an overweight or obese patient can produce loads on the spinal system which can lead to failure of the fixation of the device or to failure of the device itself" user participates in strenuous activities: the stg indicates that this device cannot and does not replicate the flexibility, strength, reliability or durability of normal healthy bone.Early loosening may result from inadequate initial fixation, latent infection, premature loading of the device or trauma¿ implant not positioned ideally within the disc space, incorrect implant size selected, patient pathology.Deformed plate during insertion: stg indicated "minimize the number of plate deformations as repetitive deformations may jeopardize the integrity of the plate.".

Brand Name
ANCHOR L LOCKING PLATE LUMBAR STAND ALONE
Common Device Name
ANCHOR-L LUMBAR CAGE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8554975
Report Number3005525032-2019-00033
Device Sequence Number10852848
Product Code OVD
UDI-Device Identifier07613252655732
UDI-Public07613252655732
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48667000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR